# SDR DALA2017110707986

- Difficulty date: November 6, 2017
- Submitted: November 7, 2017
- Operation: Air carrier
- Aircraft: N543US
- Make and model: Boeing 757251
- Aircraft serial: 26490
- Aircraft time: 65,894 hours, 26,179 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Dirty
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE WOULD NOT ARM. REMOVED DEBRIS FROM THE THRESHOLD. OPS CHECKED GOOD.
